Hello, I am a 39 year old male who is diagnosed with anxiety disorder, bi-polar disorder, and OCD. I also have low testosterone Levels. For a while, I have been experiencing lack of sex drive, erections, etc... About 1 year ago, I began to receive injections of testosterone (every 3 weeks). In recently taking 40 mg daily of paxil i had a full erection and sex drive, along with normal ejaculation. The problem is, paxil caused me to maintain and gain weight. I recently got back in to shape and switched to lexapro (because I dont want to gain weight). Needless to say, I no longer have the sex drive and erections that I had recently. My doctor has no real answers and keeps having me try different medications. What could be causing this and is there a simpler answer?
Secondly, what is the relation of Serotonin to Sex Drive?View Thread
Thank you ever so much for taking the time to respond to my posting. It was a blood test that determined my testosterone level. What would be the best way to attack and solve this problem (or atleast get me back to having normal erections and ejaculation)? Secondly, what can an Endocrinologist tell me that my Dr. cannot? ...I am unfamiliar with Endocrinology. In explaining all of these things to my PCP, he does not take much time to listen to or understand me. Or, is there any other health care professional that I would want to see regarding this?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.